# SDR DXTA200300034

- Difficulty date: May 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Cessna 650
- Aircraft serial: 6507079
- Aircraft time: 4,742 hours, 3,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838415
- Part serial: LB1099A
- Condition: Defective
- Location: Air Con
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON TAXI, AN ELECTRICAL ODOR WAS DETECTED, FOLLOWED BY SMOKE IN THE COCKPIT.  AFTER INTIAL ATTEMPTS TO ISOLATE PROBLEM (PACS, RADIOS, ECT) WE SHUT DOWN ENGS AND SYSTEMS.  THE SMOKE WAS PREVELENT THROUGHOUT AIRPLANE.  FOUND AFT AIR CYCLE MACHINE DEFECTIVE.
